# SDR 98FDEA00401

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AND STRINGER 28L, BS 950E+12 TO 950F+6.  CUT OUT CORRODED STR SECTION.  INSTALLED STRINGER REPAIR PER SRM 53-10-3.  CUT OUT CORRODED SKIN, INSTALLED EXTERNAL REPAIR PER SRM 53-30-3.
